# SDR SWIA201231263

- Difficulty date: July 7, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 26,361 hours, 20,906 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Panel
- Condition: Damaged
- Location: Hydraulic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION FOUND SIGNIFICANT DAMAGE TO LEFT FORWARD AREA AT HYDRAULIC ACCESS BAY PANEL 121AL.  (SERVICE)  REPAIRED BIRD STRIKE DAMAGE PER REO.
